Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



On H. Weyl's character formula

Author: P. Cartier
Journal: Bull. Amer. Math. Soc. 67 (1961), 228-230
MathSciNet review: 0146306
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. C. Chevalley, Theory of Lie groups. I, Princeton University Press, 1946. MR 82628
  • 2. H. Freudenthal, Zur Berechnung der Characteren der halbeinfachen Gruppen. I, Nederl. Akad. Wetensch. Proc. Ser. A vol. 57 (1954) pp. 369-376.
  • 3. B. Kostant, A formula for the multiplicity of a weight, Trans. Amer. Math. Soc. vol. 93 (1959) pp. 53-73. MR 109192
  • 4. H. Weyl, Theorie der Darstellung kontinuierlicher halb-einfacher Gruppen durch lineare Transformationen. I, Math. Z. 23 (1925), no. 1, 271–309 (German). MR 1544744,

Additional Information


American Mathematical Society